# SDR CA151217013

- Difficulty date: December 11, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 15,181 hours
- Engine: Cont IO550N
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 10281A
- Condition: Cracked
- Location: Mount
- Part time: 804 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WE CONTINUE TO HAVE ISSUES WITH THIS TYPE OF OIL COOLER ON CONTENTIAL IO-550-N ENGINES. THE COOLERS ARE CRACKING ON THE BAFFLE FLANGE AND MORE CRITICALLY ON THE MOUNTING FLANGE. NO OIL LEAK HAD DEVELOPED YET, BUT THE MOUNTING FLANGE CRACK WAS NEAR A MAIN OIL PORT AND HAD THE POTENTIAL TO LEAK OIL, HAD THE CRACK DEVELOPED FURTHER. (TC# 20151217013)
